Document Type : Original Manuscript

Authors

Faculty of Mathematics and Computer Sciences, Hakim Sabzevari University, Sabzevar, Iran.

10.22044/jas.2020.9557.1470

Abstract

In this article we consider the $m$-topology on
\linebreak
$M(X,\mathscr{A})$, the ring of all real measurable functions on a measurable space
$(X, \mathscr{A})$, and we denote it by $M_m(X,\mathscr{A})$.
We show that $M_m(X,\mathscr{A})$ is a Hausdorff regular topological ring, moreover we prove that if $(X, \mathscr{A})$ is a $T$-measurable space and $X$ is a finite set with $|X|=n$, then $M_m(X,\mathscr{A})‎\cong‎ \mathbb R^n$ as topological rings.
Also, we show that $M_m(X,\mathscr{A})$ is never a pseudocompact space and it is also never a countably compact space. We prove that $(X,\mathscr{A})$ is a pseudocompact measurable space, if and only if $ {M}_{m}(X,\mathscr{A})= {M}_{u}(X,\mathscr{A})$, if and only if $ M_m(X,\mathscr{A}) $ is a first countable topological space, if and only if $M_m(X,\mathscr{A})$ is a connected space, if and only if $M_m(X,\mathscr{A})$ is a locally connected space, if and only if $M^*(X,\mathscr{A})$ is a connected subset of $M_m(X,\mathscr{A})$.

Keywords

[1] A. Amini, B. Amini, A. Momtahan, and M. H. Shirdareh Haghigi, Generalized rings of measurable and continuous function, Bull. Iranian Math. Soc., 39(1) (2013), 49–64.


[2] H. Azadi, M. Henriksen, and E. Momtahan, Some properties of algebras of real-valued measurable functions, Acta Math. Hungar., 124(1-2) (2009), 15–23.

[3] F. Azarpanah, F. Manshoor, and R. Mohamadian, Connectedness and compactness in C(X) with the m-topology and generalized m-topology, Topology Appl., 159 (2012), 3486–3493.


[4] F. Azarpanah, F. Manshoor, and R. Mohamadian, A generalization of the m-topology on C(X) finer than the m-topology, Filomat, 31(8) (2017), 3509–3515.


[5] F. Azarpanah, M. Paimann, and A.R. Salehi, Connectedness of some rings of quotients of C(X) with the m-topology, Comment. Math. Univ. Carolin., 56(1) (2015), 63–76.


[6] F. Azarpanah, M. Paimann and A.R. Salehi, Compactness, connectedness and countability properties of C(X) with r-topology, Acta Math. Hungar., 146(2) (2015), 265–284.


[7] A. A. Estaji and A. Mahmoudi Darghadam, Rings of real measurable functions vanishing at infinity on a measurable space, Submitted.


[8] A. A. Estaji and A. Mahmoudi Darghadam, Some properties of algebras of real-valued measurable functions, Submitted.


[9] A. A. Estaji, A. Mahmoudi Darghadam, and H. Yousefpour, Maximal ideals in rings of real measurable functions, Filomat, 32(15) (2018), 5191–5203.


[10] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, 1976.


[11] J. Gómez-Pérez and W. W. McGovern, The m-topology on Cm(X) revisited, Topology Appl., 153 (2006), 1838–1848.


[12] A. Hager, Algebras of measurable functions, Duke Math. J., 38 (1971), 21–27.


[13] E. Hewitt, Rings of real-valued continuous functions, I, Trans. Amer. Math. Soc., 64 (1948), 54–99.


[14] W. Iberkleid, R. Lafuente-Rodriguez and W. W. McGovern, The regular topology on C(X), Comment. Math. Univ. Carolinae, 52(3) (2011), 445–461.


[15] G. Di Maio, L. Holá, D. Holý, and R. A. McCoy, Topologies on the space of continuous functions, Topology Appl., 86(2) (1998), 105–122.


[16] F. Manshoor, Another generalization of the m-topology, Int. Math. Forum, 9(14) (2014), 683–688.


[17] E. Momtahan, Essential ideals in rings of measurable functions, Comm. Algebra, 38(12) (2010), 4739–4746.


[18] W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, Inc., New York, 1976.


[19] W. Rudin, Real and Complex Analysis, (3rd edition), McGraw-Hill, New York, 1986.


[20] E. van Douwen, Nonnormality or hereditary paracompactness of some spacesof real functions, Topology Appl., 39(1) (1991), 3–32.


[21] R. Viertl, A note on maximal ideals and residue class rings of rings of measurable functions, An. Acad. Brasil. Ciênc., 49(3) (1977), 357–358.


[22] S. Warner, Topological Rings, North-Holland Math. Stud. 178, P.0. Box 211,1000 AE Amsterdam, The Netherlands, 1993.


[23] S. Willard, General Topology, Addison-Wesley Pub. Co., 1970.